| Model Number |
MMT-751LNAH |
| Medical Device Problem Codes |
Computer Software Problem (1112); Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Date/Time-Related Software Problem (2582); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the escape button had to press multiple times to get it work.Customer reported that the insulin pump loosened the time.Customer mentioned that the insulin pump took longer to rewind and insulin squirted when priming.Customer stated that the insulin pump gave random no delivery and an error code alarms, insulin pump lose all settings every time on battery change.Customer declined to troubleshooting with 24 hours helpline.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.